非ホロノミック拘束に着目した剛体衛星軌道のフィードバック制御 Feedback Control of Orbital Parameters for a Rigid Satellite under Nonholonomic Constraint

この論文にアクセスする

この論文をさがす

著者

抄録

This study proposes a feedback control law for orbital parameters of a coplanar rigid satellite system. The governing equations are denoted as 'Symmetrical Affine System' with three variables and two control inputs, which is guaranteed to be locally controllable. However, because of time-variant parameters included in the governing equations, previously proposed feedback control laws cannot be directly applied. Therefore, in this paper, a novel feedback control law to simultaneously control plural orbital parameters is proposed. Finally the effectiveness of the proposed control law is validated through numerical simulations.

収録刊行物

  • 日本航空宇宙学会論文集 = Journal of the Japan Society for Aeronautical and Space Sciences  

    日本航空宇宙学会論文集 = Journal of the Japan Society for Aeronautical and Space Sciences 56(648), 1-7, 2008-01-05 

    一般社団法人 日本航空宇宙学会

参考文献:  12件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021152766
  • NII書誌ID(NCID)
    AA11307372
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    13446460
  • NDL 記事登録ID
    9351562
  • NDL 雑誌分類
    ZN25(科学技術--運輸工学--航空機・ロケット)
  • NDL 請求記号
    Z74-B503
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ